Scattering for critical wave equations with variable coefficients

Shi Zhuo Looi, Mihai Tohaneanu

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We prove that solutions to the quintic semilinear wave equation with variable coefficients in scatter to a solution to the corresponding linear wave equation. The coefficients are small and decay as, but are allowed to be time dependent. The proof uses local energy decay estimates to establish the decay of the norm of the solution as.

Original languageEnglish
Pages (from-to)298-316
Number of pages19
JournalProceedings of the Edinburgh Mathematical Society
Issue number2
StatePublished - May 2021

Bibliographical note

Publisher Copyright:
Copyright © The Author(s), 2021. Published by Cambridge University Press on Behalf of The Edinburgh Mathematical Society.


  • defocusing
  • hyperbolic equation
  • nonlinear wave equation
  • power-type non-linearity
  • power-type nonlinearity
  • scattering
  • semilinear wave equations
  • variable coefficients

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Scattering for critical wave equations with variable coefficients'. Together they form a unique fingerprint.

Cite this